RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 425–434 (Mi mz8158)  

This article is cited in 1 scientific paper (total in 1 paper)

$G$-primitive extensions of differential fields

N. V. Grigorenko

Kiev Civil Engineering Institute

Abstract: A classification is given of the $G$-primitive extensions of a partial differential field of characteristic zero with an algebraically closed field of constants and a connected algebraic group $G$.

Full text: PDF file (794 kB)

English version:
Mathematical Notes, 1978, 23:3, 231–235

Bibliographic databases:

UDC: 519.4
Received: 28.06.1976

Citation: N. V. Grigorenko, “$G$-primitive extensions of differential fields”, Mat. Zametki, 23:3 (1978), 425–434; Math. Notes, 23:3 (1978), 231–235

Citation in format AMSBIB
\Bibitem{Gri78}
\by N.~V.~Grigorenko
\paper $G$-primitive extensions of differential fields
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 425--434
\mathnet{http://mi.mathnet.ru/mz8158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489666}
\zmath{https://zbmath.org/?q=an:0404.12019|0387.12011}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 231--235
\crossref{https://doi.org/10.1007/BF01651438}


Linking options:
  • http://mi.mathnet.ru/eng/mz8158
  • http://mi.mathnet.ru/eng/mz/v23/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Grigorenko, “Two problems in the Galois theory of differential fields for the field of formal power series”, Math. USSR-Sb., 37:3 (1980), 327–335  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020